# SDR SWIA20231027808

- Difficulty date: August 8, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT RAIL BEAM AT LBL27 BETWEEN FS605.00 TO FS621.00 HAS CORROSION (MARKED)   (C-CHECK RO 10/29/2023)   PERFORMED REPAIR TO LH SEAT RAIL FLOOR BEAM LOCATED AT LBL27 FS605 - FS621. PER ALL STEPS OF REO 601R-53-61-8066 REV -- DATED 2023-08-17. BLEND REPAIR ONLY NO WEIGHT CHANGE.
